On strong maximal operators corresponding to different frames.
Georgian mathematical journal, Tome 3 (1996) no. 1, pp. 81-96
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{GMJ_1996__3_1_47535,
author = {Oniani, G.},
title = {On strong maximal operators corresponding to different frames.},
journal = {Georgian mathematical journal},
pages = {81--96},
year = {1996},
volume = {3},
number = {1},
zbl = {0851.42019},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_1996__3_1_47535/}
}
Oniani, G. On strong maximal operators corresponding to different frames.. Georgian mathematical journal, Tome 3 (1996) no. 1, pp. 81-96. http://geodesic.mathdoc.fr/item/GMJ_1996__3_1_47535/